# SDR SIMA20121201004

- Difficulty date: December 1, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 27,036 hours, 23,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 209BULB
- Part serial: 209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN DOOR OVERHEAD EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR OVERHEAD EMERGENCY LIGHT BULB IAW EMB 135 AMM 33-50-06. THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
